RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2008, Volume 14, Issue 4, Pages 213–226 (Mi fpm1135)  

This article is cited in 2 scientific papers (total in 2 papers)

The quasi-spectrum of divided powers

D. V. Trushin

M. V. Lomonosov Moscow State University

Abstract: The paper investigates the structure of the quasi-spectrum of divided powers and its behavior under the Taylor homomorphism. General as well as stronger particular results are obtained. In particular, the answer for the Hurwitz series is stated.

Full text: PDF file (161 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2009, 163:5, 586–595

Bibliographic databases:

UDC: 512.628.2+512.552.12

Citation: D. V. Trushin, “The quasi-spectrum of divided powers”, Fundam. Prikl. Mat., 14:4 (2008), 213–226; J. Math. Sci., 163:5 (2009), 586–595

Citation in format AMSBIB
\Bibitem{Tru08}
\by D.~V.~Trushin
\paper The quasi-spectrum of divided powers
\jour Fundam. Prikl. Mat.
\yr 2008
\vol 14
\issue 4
\pages 213--226
\mathnet{http://mi.mathnet.ru/fpm1135}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2482043}
\transl
\jour J. Math. Sci.
\yr 2009
\vol 163
\issue 5
\pages 586--595
\crossref{https://doi.org/10.1007/s10958-009-9696-4}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70649086963}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1135
  • http://mi.mathnet.ru/eng/fpm/v14/i4/p213

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Trushin, “Nullstellensatz over quasi-fields”, Russian Math. Surveys, 65:1 (2010), 186–187  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. Trushin D.V., “Nullstellensatz over quasifields”, Comm. Algebra, 39:10 (2011), 3594–3615  crossref  mathscinet  zmath  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:225
    Full text:75
    References:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020